# SDR UHLA201612210511

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 18,215 hours, 13,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARM & DISARM INDICATOR ON ESCAPE SLIDE INOPERATIVE, SLID DOWN OUT OF VIEW. ADJUSTED R1 DOOR SLIDE VISUAL INDICATOR IAW AMM 52-41-22.
